# SDR DALA2015120407408

- Difficulty date: December 3, 2015
- Submitted: December 6, 2015
- Operation: Air carrier
- Aircraft: N364NW
- Make and model: Airbus A320-212
- Aircraft serial: 962
- Aircraft time: 51,408 hours, 23,423 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 20 AT STR 23R.  REPLACED THE FITTING IAW SRM 51-72-11 AND DWG D53112225.
